• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Working Solutions Help Hormone problems !!!!!

#1
:confused: Just wondering is anyone else suffering from hormone changes like swollen boobs and time of the month feeling when it's not actually that time of the month? This is my friends 3rd week on the diet and she's been feeling this way for 2 weeks now. (It's my 4th week but unable to help as i don't have periods !!!)
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

stephie77

Silver Member
#5
hell yeah!!!! my TOTM came 3 weeks early!!

Apparantly its a very very common side effect of a VLCD.

xx
 

stephie77

Silver Member
#7
I dont know yet.......it affected me after 2 weeks so will keep u posted! X

Stephie77 xxx
 
#9
vlcd's can effect your periods. the main one is the first month happens a lot earlier than it should. google vlcd and periods and it will tell you all about it.
hope she feels better soon :)
 


Thread starter Similar threads Forum Replies Date
Ask MiniMins 4
Slimming World 3
Introductions 0
Slimming World - Eating Out 0
Ask MiniMins 2

Similar threads